# SDR AWKA2020121601

- Difficulty date: December 11, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N757XJ
- Make and model: Cessna 750
- Aircraft serial: 7500257
- Aircraft time: 14,834 hours, 7,195 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Pitch Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM PBI, FLIGHT CREW RECEIVED AN AMBER "PITCH FEEL FAIL" CAS MESSAGE.  CHECKLIST STATES TO LAND AS SOON AS POSSIBLE, SO THE CREW DECLARED AN EMERGENCY AND ELECTED TO RETURN TO PBI, WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH THE LT AND RT PITCH FEEL ACTUATORS (P/N: 9914558-10).  OPERATIONAL CHECK OF THE SYSTEM WAS NORMAL, AND THE AIRCRAFT RETURNED TO SERVICE.
